# SDR CA121116002

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, A LOW OIL PRESSURE OCCURRED. THE ENGINE WAS SHUTDOWN AND SECURED.  NO OTHER INFO IS AVAILABLE ON THE CIRCUMSTANCES OF THIS EVENT.
